Spectral multiplicities of some operators


SALTAN S. , GÜRDAL M.

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.56, no.6, pp.513-520, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1080/17476933.2010.487207
  • Title of Journal : COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
  • Page Numbers: pp.513-520

Abstract

We calculate the spectral multiplicity of the direct sums J circle plus A and S circle plus B, where J is the Volterra integration operator, S is a shift operator and A and B are suitable operators acting on the Banach spaces.